MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4081/dr.2010.e9

Медицинская библиотека · Dermatology reports · 2010

Taxane-induced morphea in a patient with CREST syndrome.

Bouchard Susan M, Mohr Melinda R, Pariser Robert J

Клинический случайСтатьяПеревод в очереди

Аннотация

The taxanes, docetaxel and paclitaxel, are microtubule stabilizing chemotherapeutic agents that have demonstrated antineoplastic effects in a variety of solid tumors. They have been linked to the development of localized cutaneous sclerosis in some patients. We present a case of docetaxel-induced cutaneous sclerosis of the lower extremities in a patient with pre-existing CREST syndrome. We propose that patients with a history of limited or diffuse systemic sclerosis should be given taxane chemotherapy with caution, as these patients may have an immunological predisposition for the development of drug-induced morphea.

Для цитирования: Bouchard Susan M, Mohr Melinda R, Pariser Robert J. Taxane-induced morphea in a patient with CREST syndrome.. Dermatology reports. 2010. DOI: 10.4081/dr.2010.e9.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.